Ok guys I have been off of the tramadol 300 mg for 3 days now and going on 4th day.. and I have to say I am feeling a little more human..I have went cold turkey from lortabs and this is nothing like that..This is alittle easier..(only speaking for myself) with that said I am exeriencing the horrible rls. (restless leg syndrome) have to say it sucks..So if anyone knows when this will end and can add some advice for a what to do as a at home remedy I'm open for suggestions..And I was wondering will lyrica help with my leg pain? And atleast help me get some sleep? It's just something I have on hand..Just random thoughts, and will do just about anything to get this dang rls under control..Somebody ppppleasssseee help..Oh yeah still having the hot flash's and still feeling the anxity and still having the body restlessness..But not sneezing anymore..Lol!
Hang in there!! You are almost through the worst of the withdrawals. You can take hot baths and try massage to alleviate the restless leg. Don't know any other home remedies for it. I don't remember the cause of your leg pain so can't say whether Lyrica will help. It is for nerve pain. So if your pain in the leg is from something like sciatica it might well help.
Best wishes and I promise it will get better soon so hang tough,
Lyrica will help with RLS, and a HOT TUB or a HOT BATH, works also, it helps to losen things up and get the creepy crawlies away for awhile, it's just for some relief not much but some. Good luck few more days and you should be right as rain.
I do remember that rls! It does suck. I remember stretching my legs all the way out and tensing all my muscles and shaking them all at the same time. Sex and water helped tremendously. Sounds funny, but it helped me and I'm not really very sexual, normally. ; )
Hope you made it through wd's ok... I've been thru amphetamine & opiate wd's, and NEITHER of those were as bad as Tram withdrawals! Tram wd was the WORST! Depression and rls was aweful... I do not wish it on ANYONE!!
just wondering how ypu did? Going thru all the same symptoms for tramadol detox. Horrible RLS , and sneezing!( your the only other person who has mentioned this) sneezing almost every hour so weird! Please let all the people who are suffering the outcome,hopefully you can give some hope.
Thanks, awake all night for 3 nights!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2010 • 1 answer
Updated 19 May 2014 • 4 answers
Updated 2 Sep 2013 • 12 answers
Updated 16 Oct 2018 • 7 answers
Updated 18 May 2015 • 3 answers